# SDR UPS97824454

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FUSELAGE SKIN BELOW NR 4 PIT DOOR IS HIGHLY CORRODED, HAS 4 EA CRACKS 1 TO 2 IN LENGTH.  *S/D*  REMOVED AND REPLACED FUSELAGE SKIN STA 1350 TO 1490 PER DAC DRAWING 5615372.
